# SDR DALA2021042202363

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 63,134 hours, 23,477 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3771 -ATB/PRESS- RETURNED TO BOS DUE TO UNABLE TO CONTROL PRESSURIZATION AFTER TAKEOFF. CORRECTIVE ACTION: MAINTENANCE REPLACED THE GROUND AIR INLET VALVE PER 737 AMM 21-31. OPS TEST OK, AIRCRAFT RETURNED TO SERVICE.
